MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955610
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, about nine months post-implant of the bard/davol ventralight st mesh using echo ps, the patient was diagnosed with small bowel obstruction and hospitalized.As reported, the ae is resolved.The clinician has assessed the patient¿s postoperative course as being possibly related to the study device and to the procedure, however, based on the information provided, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification.Not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial (b)(4): (b)(6) 2018 - subject patient underwent a robotic assisted midline subxyphoid, epigastric, and umbilical first-time recurrent hernia (15x7 cm) repair procedure.A ventralight st mesh was placed using w/echo ps and fixated using a bard/davol optifix fixation device along with non-bard/davol prolene and v-loc sutures.The patient was discharged to home on (b)(6) 2018.(b)(6) 2018 - subject patient was diagnosed with small bowel obstruction and was hospitalized.(b)(6) 2018 - the ae resolved, the patient was discharged.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and possibly related to the index procedure.The outcome for this ae is reported as recovered/resolved.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14461911
Report Number1213643-2022-00263
Device Sequence Number14578913
Product Code FTL
UDI-Device Identifier00801741031748
UDI-Public(01)00801741031748
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2018
Device Catalogue Number5955610
Device Lot NumberHUAX1302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight71 KG